# SDR DLM11021169

- Difficulty date: October 4, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 49,061 hours, 6,684 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Generator
- Condition: Activated
- Location: Crew Rest Area
- Component: Generator, 80138612
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN GENERATOR FIRED IN CREW REST COMPARTMENT. REPLACED GENERATOR AND BROKEN OXYGEN COMPARTMENT DOOR.
